# SDR FDEA200910083508

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008420400
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR SKIN CUTOUT FOR PANEL 575 FB: APPROX 3/16 " (0.187") CRACK ON LWR   WING SKIN, FWD EDGE OF PANEL CUTOUT,  BEGINNING AT THE OUTBD HOLE (POS G),   HOLE COMMON TO DOOR SURROUND ITEM (2) AS SHOWN IN FIGS 1,2 AND 3,  PROTRUDING AFT APPROX 5 O-CLOCK DIRECTION (VIEWED LOOKING FWD AND DOWN).  DOES NOT EXTEND TO THE EDGE OF SKIN PANEL.  COMPLIED WITH EA E6-5710-127988.
